Mean distance for shapes

J. K. Doyle, Jack E Graver

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)453-471
Number of pages19
JournalJournal of Graph Theory
Volume6
Issue number4
DOIs
StatePublished - 1982

ASJC Scopus subject areas

  • Geometry and Topology

Cite this

Mean distance for shapes. / Doyle, J. K.; Graver, Jack E.

In: Journal of Graph Theory, Vol. 6, No. 4, 1982, p. 453-471.

Research output: Contribution to journalArticle

Doyle, J. K. ; Graver, Jack E. / Mean distance for shapes. In: Journal of Graph Theory. 1982 ; Vol. 6, No. 4. pp. 453-471.
@article{5010314690044c1498ba44411206cc23,
title = "Mean distance for shapes",
author = "Doyle, {J. K.} and Graver, {Jack E}",
year = "1982",
doi = "10.1002/jgt.3190060410",
language = "English (US)",
volume = "6",
pages = "453--471",
journal = "Journal of Graph Theory",
issn = "0364-9024",
publisher = "Wiley-Liss Inc.",
number = "4",

}

TY - JOUR

T1 - Mean distance for shapes

AU - Doyle, J. K.

AU - Graver, Jack E

PY - 1982

Y1 - 1982

UR - http://www.scopus.com/inward/record.url?scp=84986518949&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84986518949&partnerID=8YFLogxK

U2 - 10.1002/jgt.3190060410

DO - 10.1002/jgt.3190060410

M3 - Article

AN - SCOPUS:84986518949

VL - 6

SP - 453

EP - 471

JO - Journal of Graph Theory

JF - Journal of Graph Theory

SN - 0364-9024

IS - 4

ER -